# SDR AWXA200401282

- Difficulty date: November 2, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N872263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK 2 EACH CRACKS WERE FOUND IN CABIN FLOOR STRUCTURE WEB BETWEEN BS 1620 AND BS 1640, STR 17 R/T, WL 208.  MAINTENANCE REMOVED CRACKED WEB FROM BS 1620 TO BS 1640; FABRICATED A NEW REPLACEMENT SECTION OF WEB PER DWG 146N8722; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02.
